# SDR AALA2019082869012

- Difficulty date: July 30, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53480043205
- Condition: Corroded
- Location: Frm 68 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL ANGLE AT FR 68 AND S23R. REPAIRED LOWER SILL ANGLE PER SRM 53-41-14.
